# SDR SIMA200704401

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 9,453 hours, 6,797 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03021H4667
- Condition: Cracked
- Location: Flight Deck
- Part time: 9,453 hours, 6,797 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S WINDSHIELD CRACKED, DIVERTED.  REMOVED AND REPLACED WINDSHIELD IAW AMM 56-10-05. PERFORMED PRESSURIZATION CHECKS WITH NO DEFECTS, RETURNED AIRCRAFT TO SERVICE.
